# SDR 95ZZZX1484

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Cracked
- Location: Hot Section
- Part time: 3,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION, FOUND PART CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST FIRST ROTOR ASSY.  SUBMITTER BELIEVES THIS INCREASED TENSION IS CAUSING THIS PART TO CRACK.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW PROBLEM.
